# SDR SWAA2022022159715

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR DOOR CUT OUT STUB FRAME LOCATED BS 294.5 AND BTW STR 7R AND STR 9R AT FWD GALLEY AREA 2022 15911 / [01] REPLACED STUB FRAME LOC. BS 294.5 BTW STR 7R TO STR 9R IAW B737-700 DWG 141A8370 SHEET 1 REV: C AND SRM 51-40-02 AND 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CORRECTIVED STEP 1  REPLACED STUB FRAME LOC. BS 294.5 BTW STR 7R TO STR 9R IAW DWG #141A8370 SHEET 1 REV: C AND B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] TASK COMPLETED
